# SDR HEEA083114

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 13,202 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 20AG44
- Part serial: D503
- Condition: Fluctuates
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FIRST START OF DAY, TURBINE NEEDLE (N2) FLUCTUATED AND WENT TO ZERO. REPAIRED.
